# SDR GLBA2002050

- Difficulty date: April 13, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 16,206 hours, 23,328 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06603062008
- Part serial: 4592
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ALTIMETER FAILED DURING TAXI.  REPLACED, OPS CHECKED SATISFACTORY.
